Alert archive / Colorado / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 124, NWS Pueblo, CO

June 12, 2023Las Animas County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 12, 2023, 7:12 PM MDT for Las Animas County, Colorado. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2023, 7:12 PM MDT (01:12 UTC)
Expired
Jun 12, 2023, 7:42 PM MDT
In force
30 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Las Animas County, CO

The radar

The Pueblo radar (KPUX), 152 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.2 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2023-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2023-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1029 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

591 
WUUS55 KPUB 130112
SVRPUB
COC071-130200-
/O.NEW.KPUB.SV.W.0124.230613T0112Z-230613T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
712 PM MDT Mon Jun 12 2023

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southeastern Las Animas County in southeastern Colorado...

* Until 800 PM MDT.

* At 712 PM MDT, a severe thunderstorm was located 17 miles west of
  Kim, or 36 miles north of Des Moines, moving southeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Kim.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3722 10381 3739 10371 3730 10319 3700 10314
      3700 10352
TIME...MOT...LOC 0112Z 294DEG 29KT 3728 10368 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Hodanish
2 follow-up statements
138 
WWUS55 KPUB 130129
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
729 PM MDT Mon Jun 12 2023

COC071-130200-
/O.CON.KPUB.SV.W.0124.000000T0000Z-230613T0200Z/
Las Animas CO-
729 PM MDT Mon Jun 12 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR SOUTHEASTERN LAS ANIMAS COUNTY...

At 729 PM MDT, a severe thunderstorm was located 9 miles west of Kim,
or 36 miles northeast of Des Moines, moving southeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Kim.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3719 10376 3735 10348 3730 10319 3700 10314
      3700 10352
TIME...MOT...LOC 0129Z 294DEG 29KT 3722 10352 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Hodanish
263 
WWUS55 KPUB 130142
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
742 PM MDT Mon Jun 12 2023

COC071-130152-
/O.CAN.KPUB.SV.W.0124.000000T0000Z-230613T0200Z/
Las Animas CO-
742 PM MDT Mon Jun 12 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAS ANIMAS COUNTY
IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However small hail is
still possible with this thunderstorm.

LAT...LON 3719 10376 3735 10348 3730 10319 3700 10314
      3700 10352
TIME...MOT...LOC 0141Z 294DEG 29KT 3718 10340 

$$

Hodanish

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:20 PM MDT, 3 hours 52 minutes earlier.

Area forecast discussion, Jun 12, 3:20 PM MDT, 3 hours 52 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
320 PM MDT Mon Jun 12 2023

.SHORT TERM...(This evening through Tuesday)
Issued at 106 PM MDT Mon Jun 12 2023

Key messages

1) Potential for severe weather and heavy rain Tuesday, but
threat is lower than Monday.

.Tonight...Bulk of convection will move east of the region in the
evening. High resolution models suggest storms could linger in
southeast in the southeast portion of the plains into the evening.
Convection will mostly end by midnight.

.Tuesday...Trough over northeast Colorado slowly moves eastward
during the day. High resolution models show convection developing
over the Palmer Divide/Pikes Peak region around midday and moving
to the south and east during the day. HREF has mean CAPE values in
excess of 1000 J/kg during the afternoon with bulk shears
approaching 30 knots. SPC has a marginal risk for much of the
southeast plains. Heavy rainfall will also be a threat and WPC has
a marginal risk for excessive rainfall in the Day 2 outlook. PWAT
decrease to around 0.7 to 0.9 inches on the plains, but these
values are still above average. The storms will be capable of
producing some heavy rain, but the storms will be more
progressive with less indications for training of echoes. The very
moist soil conditons will increase threat for flash flooding.
--PGW--

.LONG TERM...(Tuesday night through Monday)
Issued at 106 PM MDT Mon Jun 12 2023

.Wednesday through Monday...The pattern changes with a trough
moving across the northern Rockies. As the flow becomes more
westerly, a lee trough would tend to develop with less low level
moisture on the plains. There will still be chances for diurnal
convection but the severe and heavy rain threat will much less.
Will have to watch out for Friday and possibly Saturday as the
trough moves to the east. Anticyclogenesis over the northern high
plains could bring a return of usplope flow for increased low
level moisture and severe chances on the plains. A mean trough
develops along the west coast over the weekend and into next week
with warming and drying weather. --PGW--

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 106 PM MDT Mon Jun 12 2023

KALS...VFR.

KCOS and KPUB...Convection will mostly move east of the region by
early evening. Will have to watch for the development of low
clouds and fog overnight. Northerly winds at KCOS could limit the
development of the fog and lower clouds. During the afternoon on
Tuesday, diurnal convection is possible.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flood Watch until midnight MDT tonight for COZ081-082-084>089-
093>098.

&&

SHORT TERM...PGW
LONG TERM...PGW
AVIATION...PGW
Hazardous weather outlook, Jun 12, 11:55 AM MDT, 7 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1155 AM MDT Mon Jun 12 2023

COZ058>089-093>099-131800-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1155 AM MDT Mon Jun 12 2023

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Strong to severe thunderstorms are once again expected across the
plains, along and east of the I-25 corridor, this afternoon and
evening. Large hail to the size of golf balls and wind gusts up to
around 60 mph will be possible with the strongest storms. A low end
tornado risk remains possible over the plains this afternoon.

Torrential rainfall will be possible with any thunderstorm this
morning into this evening, along with the risk for flash flooding.
While the highest risk of flash flooding is across Teller and El
Paso Counties, flash flooding risk is possible anywhere across
the plains and Interstate 25 corridor.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A few strong to severe storms are possible Tuesday across the
Pikes Peak Region, south along the Interstate 25 corridor, then
spreading east across the Plains. Wind gust in excess of 50 mph,
hail larger than 1 inch and heavy rainfall will be the main storm
risks. Flash flooding on burn scars and areas that have seen
recent heavy rainfall is possible.

A few strong thunderstorms will be possible on Wednesday across
the region. More isolated to scattered showers and thunderstorms
are possible over the mountains Thursday through Monday.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

06/06

In the hours before

Special weather statement, Jun 12, 4:30 PM MDT, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Pueblo CO
430 PM MDT Mon Jun 12 2023

COZ079-086-087-122330-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
430 PM MDT Mon Jun 12 2023

...A cluster of strong thunderstorms will impact portions of
northeastern Huerfano and southern Pueblo Counties through 530 PM
MDT...

At 429 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms 21 miles south of Blende, or 24 miles south of Pueblo,
moving northeast at 15 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Colorado City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
southeastern Colorado.

&&

LAT...LON 3797 10491 3824 10406 3793 10406 3774 10460
TIME...MOT...LOC 2229Z 246DEG 14KT 3793 10449

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Ehr
Local storm report, Jun 12, 5:11 PM MDT, 2 hours 1 minute before
Preliminary Local Storm Report
National Weather Service Pueblo CO
511 PM MDT Mon Jun 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     Rain             2 N Security            38.78N 104.73W
06/12/2023  M5.15 inch       El Paso            CO   Mesonet

            Mesonet station FW9568 Colorado Springs.

0441 PM     Rain             4 ESE Falcon            38.90N 104.56W
06/12/2023  M4.25 inch       El Paso            CO   Mesonet

            Mesonet station FW7161 Peyton.

0446 PM     Rain             3 ESE Black Forest      39.00N 104.64W
06/12/2023  M3.93 inch       El Paso            CO   Mesonet

            Mesonet station AV749 Black Forest.

0450 PM     Rain             3 W Falcon              38.93N 104.68W
06/12/2023  M3.76 inch       El Paso            CO   Mesonet

            Mesonet station FW6663 Colorado Springs.

0447 PM     Rain             6 SSW Colorado Springs  38.74N 104.86W
06/12/2023  M3.43 inch       El Paso            CO   Mesonet

            Mesonet station AU923 Colorado Springs.

0445 PM     Rain             8 SSW Colorado Springs  38.73N 104.89W
06/12/2023  M3.38 inch       El Paso            CO   Mesonet

            Mesonet station AV015 Colorado Springs.

0447 PM     Rain             5 WSW Falcon            38.91N 104.70W
06/12/2023  M3.00 inch       El Paso            CO   Mesonet

            Mesonet station DW0602 Colorado Springs.

0406 PM     Rain             4 SW Ramah              39.09N 104.22W
06/12/2023  M2.18 inch       El Paso            CO   Mesonet

            Mesonet station TT565 Ramah.

0448 PM     Rain             6 ENE Stonewall         37.18N 104.92W
06/12/2023  M1.57 inch       Las Animas         CO   Mesonet

            Mesonet station CW9665 Weston.

0450 PM     Rain             3 SSE Manitou Springs   38.82N 104.89W
06/12/2023  M1.49 inch       El Paso            CO   Mesonet

            Mesonet station BECC2 2.7 SE Manitou
            Springs.

0450 PM     Rain             4 WNW Pueblo West       38.34N 104.82W
06/12/2023  M1.26 inch       Pueblo             CO   Mesonet

            Mesonet station AR893 Arvada.

0445 PM     Rain             5 E Monument            39.10N 104.79W
06/12/2023  M1.10 inch       El Paso            CO   Mesonet

            Mesonet station DW4764 Centennial.

0300 PM     Rain             3 SE Manitou Springs    38.83N 104.88W
06/12/2023  M1.08 inch       El Paso            CO   Mesonet

            Mesonet station CW8796 Colorado Springs.

0445 PM     Rain             2 NE Pueblo             38.32N 104.59W
06/12/2023  M1.08 inch       Pueblo             CO   Mesonet

            Mesonet station EW9174 Pueblo.

0415 PM     Rain             2 SSW Canon City        38.43N 105.26W
06/12/2023  M0.99 inch       Fremont            CO   Mesonet

            Mesonet station CNCC2 2.4 SW Canon City.

0445 PM     Rain             4 E Air Force Academy   39.00N 104.80W
06/12/2023  M0.99 inch       El Paso            CO   Mesonet

            Mesonet station DW3809 Colorado Springs.

0445 PM     Rain             5 SSW Canon City        38.40N 105.26W
06/12/2023  M0.98 inch       Fremont            CO   Mesonet

            Mesonet station EW3604 Canon City.

&&
Special weather statement, Jun 12, 5:13 PM MDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Pueblo CO
513 PM MDT Mon Jun 12 2023

COZ086-088-093-130000-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
La Junta Vicinity/Otero County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
513 PM MDT Mon Jun 12 2023

...Strong thunderstorms will impact portions of southwestern Otero,
north central Las Animas and southeastern Pueblo Counties through 600
PM MDT...

At 512 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles southwest of Fowler to 21 miles
southwest of Olney Springs to 17 miles northwest of Delhi. Movement
was east at 25 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Fowler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
southeastern Colorado.

&&

LAT...LON 3814 10399 3796 10383 3773 10391 3770 10443
      3790 10429 3805 10434
TIME...MOT...LOC 2312Z 260DEG 21KT 3800 10422 3792 10419 3783 10422

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Ehr
Special weather statement, Jun 12, 5:29 PM MDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Pueblo CO
529 PM MDT Mon Jun 12 2023

COZ095>098-130030-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
Western Kiowa County CO-Eastern Kiowa County CO-
529 PM MDT Mon Jun 12 2023

...A strong thunderstorm will impact portions of northwestern
Prowers, eastern Kiowa and northeastern Bent Counties through 630 PM
MDT...

At 529 PM MDT, Doppler radar was tracking a strong thunderstorm near
Sheridan Lake, or 27 miles northeast of Lamar, moving east at 50 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Wiley, Sheridan Lake, Neeoshe Reservoir, McClave, Towner, Brandon,
Neegronda Reservoir and Queens Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
southeastern Colorado.

&&

LAT...LON 3816 10235 3807 10280 3823 10296 3843 10250
      3862 10228 3861 10205 3832 10204
TIME...MOT...LOC 2329Z 272DEG 45KT 3840 10233

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Ehr
Special weather statement, Jun 12, 5:40 PM MDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Pueblo CO
540 PM MDT Mon Jun 12 2023

COZ088-130030-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
540 PM MDT Mon Jun 12 2023

...A strong thunderstorm will impact portions of southwestern Otero
and north central Las Animas Counties through 630 PM MDT...

At 539 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of Tyrone, or 25 miles north of Trinidad, moving east
at 25 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Tyrone.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
southeastern Colorado.

&&

LAT...LON 3743 10449 3771 10435 3773 10406 3765 10406
      3764 10405 3731 10405
TIME...MOT...LOC 2339Z 276DEG 20KT 3753 10437

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Ehr
Local storm report, Jun 12, 6:13 PM MDT, 59 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
613 PM MDT Mon Jun 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     Rain             7 E Colorado City       37.96N 104.73W
06/12/2023  M1.27 inch       Pueblo             CO   Trained Spotter

&&

mw

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 6:06 PM MDTSevere Thunderstorm WarningPUBLas Animas39 min
Jun 12, 6:42 PM MDTSevere Thunderstorm WarningPUBLas Animas33 min
Jun 12, 10:12 PM MDTSpecial Weather StatementPUBCuster18 min
Jun 13, 3:21 AM MDTFlood WatchPUBEl Paso15 hr
Jun 13, 7:48 AM MDTRiver Flood WarningPUBPueblo24 hr
Jun 13, 7:50 AM MDTRiver Flood WatchPUBOtero24 hr
Jun 13, 12:23 PM MDTSpecial Weather StatementPUBLas Animas37 min
Jun 13, 12:28 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas32 min
Jun 13, 12:51 PM MDTSevere Thunderstorm WarningPUBLas Animas24 min
Jun 13, 12:52 PM MDTSpecial Weather StatementPUBPueblo38 min
Jun 13, 12:56 PM MDTSpecial Weather StatementPUBEl Paso34 min
Jun 13, 1:03 PM MDTSevere Thunderstorm WarningPUBPueblo27 min
Jun 13, 1:17 PM MDTSevere Thunderstorm WarningPUBLas Animas12 min
Jun 13, 1:23 PM MDTSpecial Weather StatementPUBPueblo37 min
Jun 13, 1:28 PM MDTSevere Thunderstorm WarningPUBPueblo32 min
Jun 13, 1:33 PM MDTSpecial Weather StatementPUBLas Animas27 min
Jun 13, 1:39 PM MDTSpecial Weather StatementPUBCrowley36 min
Jun 13, 1:41 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas34 min
Jun 13, 1:46 PM MDTSevere Thunderstorm WarningPUBPueblo29 min
Jun 13, 2:09 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas36 min
Jun 13, 2:14 PM MDTSpecial Weather StatementPUBPueblo31 min
Jun 13, 2:27 PM MDTSpecial Weather StatementPUBLas Animas33 min
Jun 13, 2:28 PM MDTSpecial Weather StatementPUBCrowley32 min
Jun 13, 2:44 PM MDTSevere Thunderstorm WarningPUBBaca19 min
Jun 13, 2:49 PM MDTSpecial Weather StatementPUBPueblo26 min
Jun 13, 2:57 PM MDTSpecial Weather StatementPUBBent33 min
Jun 13, 3:08 PM MDTSpecial Weather StatementPUBKiowa37 min
Jun 13, 3:12 PM MDTSpecial Weather StatementPUBOtero33 min
Jun 13, 3:20 PM MDTSevere Thunderstorm WarningPUBKiowa25 min
Jun 13, 3:28 PM MDTSpecial Weather StatementPUBCrowley, Kiowa32 min
Jun 13, 3:35 PM MDTSevere Thunderstorm WarningPUBProwers2 min
Jun 13, 3:39 PM MDTSevere Thunderstorm WarningPUBProwers36 min
Jun 13, 3:54 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers15 min
Jun 13, 3:58 PM MDTSpecial Weather StatementPUBKiowa, Otero62 min
Jun 13, 4:03 PM MDTSevere Thunderstorm WarningPUBProwers27 min
Jun 13, 4:15 PM MDTSpecial Weather StatementPUBBent45 min
Jun 13, 4:28 PM MDTSevere Thunderstorm WarningPUBProwers32 min
Jun 13, 5:20 PM MDTSpecial Weather StatementPUBHuerfano25 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.